# SDR 2010FA0000574

- Difficulty date: June 1, 2010
- Submitted: June 16, 2010
- Operation: General aviation
- Aircraft: N289K
- Make and model: Cndair CL6002B16
- Aircraft serial: 5132
- Aircraft time: 6,505 hours, 3,503 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tee Fitting
- Part number: MS21905D6
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FOUND NR 3 HYD SYS PRESSURE LINE PN 600-75239-788 COMING FROM MANIFOLD LEAKING AT LINE "B" NUT FITTING PN MS21905D6 CRACKED.  ALSO NOTED LINE CONNECTION TO TEE FITTING WAS IN A BIND.  FAILURE WAS UNDER NORMAL OPERATIONS, SYS PRESSURE AT 3,000 PSI.  RECOMMENDATION TO PREVENT REOCCURRENCE WOULD BE TO CONSIDER CHANGING TEE FITTING TO STEEL AND INSURE PRESSURE LINE IS ALIGNED WITH NO BINDING AND PROPERLY TORQUED.
